On the local analytic integrability at the singular point of a class of Liénard analytic differential systems

Jaume Llibre, Clàudia Valls

Research output: Contribution to journalArticleResearchpeer-review

10 Citations (Scopus)

Abstract

We consider the Liénard analytic differential systems ẋ = y, ẏ = -cx - f(x)y, with c ε ℝ and f : ℝ → ℝ an analytic function. Then for such systems we characterize the existence of local analytic first integrals in a neighborhood of the singular point located at the origin. © 2009 American Mathematical Society.
Original languageEnglish
Pages (from-to)253-261
JournalProceedings of the American Mathematical Society
Volume138
Issue number1
DOIs
Publication statusPublished - 1 Jan 2010

Keywords

  • Analytic integrability
  • Liénard differential system
  • Local analytic integrability

Fingerprint

Dive into the research topics of 'On the local analytic integrability at the singular point of a class of Liénard analytic differential systems'. Together they form a unique fingerprint.

Cite this